Follow
Persi Diaconis
Persi Diaconis
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Group representations in probability and statistics
P Diaconis
Lecture notes-monograph series 11, i-192, 1988
23111988
On the histogram as a density estimator:L2 theory
D Freedman, P Diaconis
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 57 (4), 453-476, 1981
21551981
Computer-intensive methods in statistics
P Diaconis, B Efron
Scientific American 248 (5), 116-131, 1983
17601983
Geometric bounds for eigenvalues of Markov chains
P Diaconis, D Stroock
The annals of applied probability, 36-61, 1991
11721991
On the consistency of Bayes estimates
P Diaconis, D Freedman
The Annals of Statistics, 1-26, 1986
10411986
Conjugate priors for exponential families
P Diaconis, D Ylvisaker
The Annals of statistics, 269-281, 1979
9961979
Algebraic algorithms for sampling from conditional distributions
P Diaconis, B Sturmfels
The Annals of statistics 26 (1), 363-397, 1998
9321998
Fastest mixing Markov chain on a graph
S Boyd, P Diaconis, L Xiao
SIAM review 46 (4), 667-689, 2004
9062004
Spearman's footrule as a measure of disarray
P Diaconis, RL Graham
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 1977
8961977
Generating a random permutation with random transpositions
P Diaconis, M Shahshahani
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 57 (2), 159-179, 1981
8411981
Asymptotics of graphical projection pursuit
P Diaconis, D Freedman
The annals of statistics, 793-815, 1984
8271984
Iterated random functions
P Diaconis, D Freedman
SIAM review 41 (1), 45-76, 1999
8141999
Shuffling cards and stopping times
D Aldous, P Diaconis
The American Mathematical Monthly 93 (5), 333-348, 1986
7921986
Logarithmic Sobolev inequalities for finite Markov chains
P Diaconis, L Saloff-Coste
The Annals of Applied Probability 6 (3), 695-750, 1996
6361996
Finite exchangeable sequences
P Diaconis, D Freedman
The Annals of Probability, 745-764, 1980
5771980
Trailing the dovetail shuffle to its lair
D Bayer, P Diaconis
The Annals of Applied Probability, 294-313, 1992
5531992
Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem
D Aldous, P Diaconis
Bulletin of the American Mathematical Society 36 (4), 413-432, 1999
5431999
Comparison theorems for reversible Markov chains
P Diaconis, L Saloff-Coste
The Annals of Applied Probability 3 (3), 696-730, 1993
5271993
On the eigenvalues of random matrices
P Diaconis, M Shahshahani
Journal of Applied Probability 31 (A), 49-62, 1994
5071994
The markov chain monte carlo revolution
P Diaconis
Bulletin of the American Mathematical Society 46 (2), 179-205, 2009
5062009
The system can't perform the operation now. Try again later.
Articles 1–20